# SDR ASOA2015082013742

- Difficulty date: August 20, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 25,806 hours, 18,272 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Condition: Cracked
- Location: Structure
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN LAN, SILL OF LT FWD EQUIPMENT COMPARTMENT.  REMOVED DISCREPANT LANDING IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-13-001-001-A01.  LOCATED FASTENER HOLES IN SERVICABLE BAY DOOR LANDING, RT SIDE AND INSTALLED ALL SOLID FASTENERS AFT OF FS 173.00.  REF SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 QWL CC670-33040. INSTALLED ALL FASTENERS COMMON TO SKIN PANEL AND DOOR LANDING IAW STS EA 32-2015-356.  INSTALLED, 2EA, RIVETS THRU FS 173 FRAMED CLEAT/CLIP ON DOOR LANDING & FLOOR WEB, IAW SRM 51-42-06-001-001-A01. COMPLIED WITH ECTC EA 32-2015-356.
